# SDR AALA202101139007

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,482 hours, 7,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L430430
- Condition: Delaminated
- Location: Cockpit
- Part time: 501,791 hours, 500,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATED SLIDING WINDOW LEFT SIDE IN COCKPIT.  REPLACED SLIDING WINDOW LEFT SIDE IN COCKPIT, IAW AMM 56-12-11-400-001-A02.
